Variational Formulation with Deviating Arguments of Movable boundaries Nadia K. Marie

Main Article Content

Baghdad Science Journal

Abstract

In this paper, we study, in details the derivation of the variational formulation corresponding to functional with deviating arguments corresponding to movable boundaries. Natural or transversility conditions are also derived, as well as, the Eulers equation. Example has been taken to explain how to apply natural boundary conditions to find extremal of this functional.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. Variational Formulation with Deviating Arguments of Movable boundaries. BSJ [Internet]. 7Mar.2004 [cited 4Aug.2020];1(1):161-5. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/519
Section
article

Most read articles by the same author(s)

1 2 3 4 5 6 7 8 9 10 > >>